# SDR DALA13071770968

- Difficulty date: December 24, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 61,155 hours, 44,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE SEAT EMERGENCY PATH LIGHT AT SEAT 14 WAS INOPERATIVE. REPLACED LIGHT HARNESS AT SEAT 14DE IAW AMM 33-53 AND OPS CHECKS GOOD.
